Necrobiosis

talkhealth are teaming up with The British Skin Foundation, The Psoriasis Association, The British Association of Skin Camouflage (BASC) and Vitiligo Society to offer an online expert clinic on general skin conditions.

Sign in to post your questions.
Locked
3 posts
Guest Posts
Posts: 706
Joined: Wed Sep 07, 2016 4:12 pm
Report Quote

by Guest Posts on Tue Sep 07, 2021 1:34 pm

Necrobiosis

I have necrobiosis on my shin (photo attached). Do you have any advice on treatment or even a cure?
I have had steroid injections which has taken the redness away but the skin is now virtually see-through and very very thin. Advice would be helpful. Thank you
Attachments
necrobiosis.jpg
necrobiosis.jpg (39.57 KiB) Viewed 292 times
talkhealth team on behalf of a guest visitor

User avatar
Vanessa Jane Davies
Posts: 36
Joined: Tue Aug 16, 2016 11:41 am
Report Quote

by Vanessa Jane Davies on Thu Sep 16, 2021 6:35 pm

Re: Necrobiosis

Hello

The British Association of Dermatologists BAD, recommends one of the options that may be of help is skin camouflage, if you find the patches are unsightly... I wholeheartedly agree with this - If you decide to explore this option, please make sure the skin camouflage practitioner is experienced in this skin condition as colour matching can be very specific and requires time to get the right technique.

If this would be of help please contact the charity Changing Faces, British Association of Skin Camouflage BASC or Skin Camouflage Services Ltd.
Vanessa Jane Davies MEWI LCGI
Skin Camouflage Consultant
http://www.talkhealthpartnership.com/on ... davies.php

User avatar
Dr Emma Wedgeworth
Posts: 154
Joined: Mon Jan 16, 2017 11:26 am
Report Quote

by Dr Emma Wedgeworth on Mon Sep 20, 2021 9:26 am

Re: Necrobiosis

Sorry to hear you are struggling with this. It’s difficult to know from the photo how active the condition is. Unfortunately, even previous changes of necrobiosis can leave the skin permanently thinner with some redness. I think it’s worth Seeing your Dermatologist again to discuss potential options such as topical calcineurin inhibitor creams or whether support stockings may be helpful. Good luck!
Dr Emma Wedgeworth
Consultant Dermatologist & BSF spokesperson

http://www.talkhealthpartnership.com/on ... eworth.php

Locked
3 posts